Canonical measures and k̈ahler-ricci flow

Jian Song, Gang Tian

Research output: Contribution to journalArticlepeer-review

91 Scopus citations
Original languageEnglish (US)
Pages (from-to)303-353
Number of pages51
JournalJournal of the American Mathematical Society
Volume25
Issue number2
DOIs
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Complex monge-ampěre equations
  • K̈ahler-einstein metrics
  • References
  • Ricci flow

Cite this